Model problems for two nonlinear equations that type depends on the solution
Isaac I. Vainshtein
Institute of Space and Information Technologies, Siberian Federal University, Kirenskogo, 26, Krasnoyarsk, 660041, Russia
Model problems for two nonlinear second-order partial differential equations that type depends on the solution are considered in this article. One of the equations can be called a nonlinear analog of the Lavrent'ev–Bitsadze equation.
type of equation, elliptic and hyperbolic equations, Lavrentev–Bitsadze's equation, Tricomi problem.
PDF file (151 kB)
Received in revised form: 25.06.2013
Isaac I. Vainshtein, “Model problems for two nonlinear equations that type depends on the solution”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013), 539–547
Citation in format AMSBIB
\paper Model problems for two nonlinear equations that type depends on the solution
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|